# SDR ASOA201001476

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP AT FS 610-589, LBL 27 HAS CORROSION AT 4 EA LOCATIONS.  REMOVED SEAT RAIL CAP AT FS 569-610 IAW SRM 51-42-06, 51-42-21. LOCATED, DRILLED NEW SEAT RAIL CAP IAW SRM 51-42-06, 51-42-21. NEW SEAT RAIL CAP REQUIRES INSTALLATION.  INSTALLED NEW SEAT RAIL CAP AT FS 569-610, LBL 27 IAW REO 601R-53-61-3778, SRM 51-42-21. (CLOSED)
